MathSciNet Relay Station
MathSciNet bibliographic data
MR2100764 53D35 (53D12)
Biran, Paul; Entov, Michael; Polterovich, Leonid Calabi quasimorphisms for the symplectic ball. Commun. Contemp. Math. 6 (2004), no. 5, 793–802.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement